Zahirul Hoque, Editor, Methodological Issues in Accounting Research: Theories and Methods,, Spiramus Press, London (UK) (2006) xix + 537 pages, £25.00, [euro]38.00, $45.00, ISBN: 1-904905-13-7 (paperback)
Shimin Chen
The International Journal of Accounting, 2008, vol. 43, issue 3, 331-335
Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0020-7063(08)00060-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:accoun:v:43:y:2008:i:3:p:331-335
Access Statistics for this article
The International Journal of Accounting is currently edited by A. R. Abdel-Khalik
More articles in The International Journal of Accounting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().